# SDR DALA1021019868

- Difficulty date: September 1, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 72,525 hours, 68,206 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN FS 160-200, LBL44 FLOOR SUPPORT HAS CORROSION. CPC TASK NR46-53303 REMOVED CORROSION MATERIAL LOSS UP TO .021. ORGINAL MATERIAL .063 FOUND TO BE OUT OF LIMITS IAW SRM 53-01. REMOVED AND FABRICATED NEW PART MAIN CABIN BETWEEN FS 160-200, LBL44 FLOOR SUPPORT IAW SRM 51-10-2, 51-13-11, FIG 11 INSTALLED FLOOR SUPPORT AND GALLEY MOUNT IAW 51-30-5.
